EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 98(112), pp. 85–90 (2015)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Disjunction of Boolean equations

Ulfeta Marovac

Department of Mathematics, State University of Novi Pazar, Novi Pazar, Serbia

Abstract: We study the disjunction of Boolean equations. These systems have a lot of practical applications in intelligence problems, pattern recognition, artificial intelligence, mathematical programming etc. We give a formula for all the solutions of a disjunction of Boolean equations.

Keywords: Boolean algebra; generalized system of Boolean equations; disjunction of Boolean equations; general solution

Classification (MSC2000): 06E30

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 18 Nov 2015. This page was last modified: 6 Jan 2016.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015–2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition